# SDR ASAA2021110236533

- Difficulty date: November 2, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 53,411 hours, 16,069 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OU FIRST OFFICER RECEIVED VTK AND MAP WARNINGS ON THE ND CREW RAN THE QRH PROCEDURE AND CONDUCTED REMAINDER OF FLIGHT WITH FMC SOURCE SWITCH IN "BOTH ON L". GROUNDED - YES. DISCREPANCY IS A NUISANCE ERROR PER B737-800 AMM 34-61-00-860-801.
